My 80-year old friend has anaplastic thyroid cancer which is not responsive to iodine. She has been given lenvima which has had severe side effects, hair loss, fatigue, immense trouble breathing, muscle and gastrinomic problems. She has stopped taking the drug even though she knows that this will probably mean she is terminal. Will she have side effects from the drug withdrawal.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ALL thyroid meds give me bad side effects - nausea, flu-like symptoms, fatigue, weakness, loss of a?
Posted 1 Feb 2012 • 1 answer
Posted 6 Aug 2013 • 1 answer
Povidone Iodine - How severe can/does the itching get in regards to the side effects of these swabs?
Posted 20 Oct 2014 • 1 answer
Posted 15 Jan 2015 • 4 answers
Posted 8 Jul 2016 • 0 answers